Positive Solutions for Slightly Subcritical Elliptic Problems Via Orlicz Spaces

Thumbnail Image
Official URL
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Google Scholar
Research Projects
Organizational Units
Journal Issue
This paper concerns semilinear elliptic equations involving sign-changing weight function and a nonlinearity of subcritical nature understood in a generalized sense. Using an Orlicz–Sobolev space setting, we consider superlinear nonlinearities which do not have a polynomial growth, and state sufficient conditions guaranteeing the Palais–Smale condition. We study the existence of a bifurcated branch of classical positive solutions, containing a turning point, and providing multiplicity of solutions.
CRUE-CSIC (Acuerdos Transformativos 2022)
UCM subjects
Unesco subjects
[1] Alama, S., Tarantello, G.: On semilinear elliptic problems with indefinite nonlinearities. Cal. Var. 1, 439–475 (1993) [2] Brézis, H.: Functional analysis, Sobolev spaces and partial differential equations, Universitext. Springer, New York (2011) [3] Brézis, H., Kato, T.: Remarks on the Schrödinger operator with singular complex potentials. J. Math. Pures Appl. (9) 58(2), 137–151 (1979) [4] Brézis, H., Nirenberg, L.: H1 versus C1 local minimizers. C. R. Acad. Sci. Paris Sér. I Math. 317(5), 465–472 (1993) [5] Castro, A., Pardo, R.: A priori bounds for Positive Solutions of Subcritical Elliptic Equations. Revista Matemática Complutense 28, 715–731 (2015) [6] Castro, A., Pardo, R.: A priori estimates for positive solutions to subcritical elliptic problems in a class of non-convex regions. Discrete Contin. Dyn. Syst.-Ser. B 22(3), 783–790 (2017) [7] Castro, A., Mavinga, N., Pardo, R.: Equivalence between uniform L2∗(Ω) a-priori bounds and uniform L∞(Ω) a-priori bounds for subcritical elliptic equations. Topol. Methods Nonlinear Anal. 53(1), 43–56 (2019) [8] Chang, K.-C., Jiang, M.-Y.: Dirichlet problem with indefinite nonlinearities. Calc. Var. Partial Differ. Equ. 20(3), 257–282 (2004) [9] Clapp, M., Pardo, R., Pistoia, A., Saldaña, A.: A solution to a slightly subcritical elliptic problem with non-power nonlinearity. J. Differ. Equ. 275, 418–446 (2021) [10] Crandall, M.G., Rabinowitz, P.H.: Bifurcation from simple eigenvalues. J. Funct. Anal. 8, 321–340 (1971) [11] Damascelli, L., Pardo, R.: A priori estimates for some elliptic equations involving the p-Laplacian. Nonlinear Anal.: Real World Appl. 41, 475–496 (2018) [12] de Figueiredo, D. G.: Lectures on the Ekeland variational principle with applications and detours, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, 81 Springer-Verlag, Berlin (1989) [13] Donaldson, D.K., Trudinger, N.S.: Orlicz-Sobolev spaces and embedding theorems. J. Funct. Anal. 8, 52–75 (1971) [14] Evans, L.C.: Partial differential equations. Second edition. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI (2010) [15] Krasnoselskii, M.A., Rutickiı, J.B.: Convex functions and Orlicz Spaces. Transl. first Russian edition by Leo F. Boron. P. Noordhoff Ltd., Groningen (1961) [16] Mavinga, N., Pardo, R.: A priori bounds and existence of positive solutions for semilinear elliptic systems. J. Math. Anal. Appl. 449(2), 1172–1188 (2017) [17] Moser, J.: A new proof of De Giorgi’s theorem concerning the regularity problem for elliptic differential equations. Comm. Pure Appl. Math. 13, 457–468 (1960) [18] Natanson, I.P.: Theory of functions of a real variable. Vol. 1 (1964) [19] Rabinowitz, P.H.: Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7, 487–513 (1971) [20] Ramos, M., Terracini, S., Troestler, C.: Superlinear indefinite elliptic problems and Pohozaev type identities. J. Funct. Anal. 159(2), 596–628 (1998) [21] Rao, M.M., Ren, Z.D.: Theory of Orlicz Spaces, Monographs and Textbooks in Pure and Applied Mathematics, 146 Marcel Dekker, Inc., New York (1991) [22] Struwe, M.: Variational methods, Applications to nonlinear partial differential equations and Hamiltonian systems, A Series of Modern Surveys in Mathematics, 34. SpringerVerlag, Berlin (2008) [23] Tehrani, H.: Infinitely many solutions for an indefinite semilinear elliptic problem in RN . Adv. Differ. Equ. 5(10–12), 1571–1596 (2010)

Version History

Now showing 1 - 2 of 2
2023-09-29 13:06:53
Correction to: Positive Solutions for Slightly Subcritical Elliptic Problems Via Orlicz Spaces
2023-06-22 12:47:14
* Selected version